# SDR CALA2013041800234

- Difficulty date: April 18, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 30,028 hours, 10,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 2457324596
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT (BULL NOSE OVERHEAD BIN) AT SEAT 3FE, 4AB, 22FED AND 37ABC INOP.  R & R POWER SUPPLY M11612 AND M737, BATTERY PACKS IAW AMM 33-51-07 AND OPS CHECK NORMAL IAW 33-51-02.
